Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hello and thank you for your question.
It's quite possible that the prednisone did cause you to have a panic attack. It's not a common side effect but everyone reacts differently to medications, and there have been other reports of prednisone causing anxiety/panic attacks.
It's interesting that it occurred after you actually stopped the prescription, but it could be due to buildup of the medication in your system.
You could call your doctor and tell him/her about the panic attack. I would advise you do that, especially if you are going to be taking or continuing the prednisone prescription. From your question, it sounds like maybe you are done with the prednisone for now.
If you have another panic attack or feel anxious again, do contact your doctor and ask for an appointment. It will more than likely not reoccur however.
Please click ACCEPT button for this answer. And feel free to ask more questions of me, even after clicking accept if needed. Thank you.